On the signed 2-independence number of graphs

Seyyed Mehdi Hosseini Moghaddam, Doost Ali Mojdeh, Babak Samadi, Lutz Volkmann
Electron J. Graph Theory Appl. 5 (2017), 36--42.

BibTex references


author = "Moghaddam, Seyyed Mehdi Hosseini and Mojdeh, Doost Ali and Samadi, Babak and Volkmann, Lutz",

title = "On the signed 2-independence number of graphs",

journal = "Electron J. Graph Theory Appl.",

volume = "5",

pages = "36--42",

year = "2017",

note = "DOI:10.5614/ejgta.2017.5.1.4",


Andere Publikationen in der Datenbank

» Seyyed Mehdi Hosseini Moghaddam
» Doost Ali Mojdeh
» Babak Samadi
» Lutz Volkmann